# SDR VJ9800511

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47285
- System (JASC): 5260 · Entrance Stairs
- Part: Skin
- Part number: 3917698504
- Condition: Corroded
- Location: Ventral Stairs
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT VENTRAL STAIRS HAD DENTS TOO CLOSE TOGETHER IAW DC9 SRM 51-50-1, FIG 1-2A.  REPLACED LOWER SKIN AND CORRODED FITTING IAW DC9 SRM 51-30-5, 51-30-0, 51-10-4 AND MM 52-63-0, PG 501.
